# SDR FDEA2020011320120

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5377833823600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELOW THE FLOOR LEVEL AT FRAME 26 APPROX LBL56 ROLLER TRAY MOUNT STRUCTURE IS CORRODED AT FASTENER HOLE.  INSTALLED NEW BRACKET IAW SRM 51-40-21.
